15
IRUS Total
Downloads
  Altmetric

Hypergraph-based parallel computation of passage time densities in large semi-Markov models

File Description SizeFormat 
passage-nsmc2003.pdfAccepted version509.54 kBAdobe PDFView/Open
Title: Hypergraph-based parallel computation of passage time densities in large semi-Markov models
Authors: Bradley, JT
Dingle, NJ
Knottenbelt, WJ
Wilson, HJ
Item Type: Journal Article
Issue Date: 15-Jul-2004
Citation: LINEAR ALGEBRA AND ITS APPLICATIONS Vol.( 386 ) No.( ) pp 311 - 334
URI: http://hdl.handle.net/10044/1/5838
Publisher Link: http://dx.doi.org/10.1016/j.laa.2003.12.018
DOI: 10.1016/j.laa.2003.12.018
ISSN: 0024-3795
Publisher: ELSEVIER SCIENCE INC
Start Page: 311
End Page: 334
Copyright Statement: © 2004 Elsevier Inc. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Linear Algebra and Its Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in LINEAR ALGEBRA AND ITS APPLICATIONS, VOL:386, (2004) DOI:10.1016/j.laa.2003.12.018
Volume: 386
Appears in Collections:High Performance Informatics